# SDR R61A2023021800146

- Difficulty date: January 30, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Part number: 17086668403
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CF III WASTE ACCESS DOOR OUTER SKIN. WASTE ACCESS PANEL REPLACED IAW AMM 20-10-01/260
